MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Confusion/ Disorientation (2553)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-62: user had poor technique.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.No product notification letter sent since no customer address on file.
 
Event or Problem Description
Consumer reported complaint for e-0 error.Customer was recently diagnosed with diabetes.At the time of the call, the customer reported symptoms of nausea, headache and disorientation.Medical attention was not needed at the time of the call.Customer was not able to provide the lot number of the test strips.Information was provided to technician who attempted to call customer and was unable to reach.No further information was able to be obtained.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10518682
Report Number1000113657-2020-00666
Device Sequence Number3558612
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;